# SDR AALA202301254650

- Difficulty date: January 23, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N860NN
- Make and model: Boeing 737823
- Aircraft serial: 40583
- Aircraft time: 36,181 hours, 15,172 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Control System
- Condition: Faulted
- Location: Flt Controls
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: SPEED TRIM FAIL LIGHT ANNUNCIATED IN CLIMBOUT. EMERGENCY DECLARED; FLIGHT RETURNED TO CLT LANDING SAFELY. MAINTENANCE FOUND DIGITAL FLIGHT CONTROL SYSTEM (DFCS) FAULT CODES FOR AUTO STAB TRIM CUTOUT, TRIM COMMAND RESPONSE FAIL, AND TRIM DOWN FAIL. REST STAB TRIM PER FIM TASK 22-15-00. SPEED TRIM LIGHT EXTINGUISHED.
